# SDR 2006UALA00201

- Difficulty date: February 5, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 951 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXT SKIN AT STA 951 IN S25R LAP HAS LIGHTNING STRIKE HOLE.  *S/D*  REMOVED DAMAGE, FABRICATED DRILLED UP AND INSTALLED REPAIR DOUBLER, TRIPLER AND (2EA), STRUCTURAL FILLER REM SRM 53-00-01 REPAIR 31 FIG 201.
